Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 
   

Numerical Solution of Duffing Equation by the Differential Transform Method

PP: 1-6
Author(s)
Khatereh TABATABAEI, Erkan GUNERHAN,
Abstract
In this article, Differential transform method is presented for solving Duffing equations.We apply these method to three examples. First Duffing equation has been converted to power series by one-dimensional differential transformation,Then the numerical solution of equation was put into Multivariate Pad series form.Thus, we have obtained numerical solution differential equation of Duffing. These examples are prepared to show the efficiency and simplicity of the method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved